Software metrics for the evaluation of semantic web applications

John, Biju, Khaddaj, Souheil and Hoppe, Andreas (2010) Software metrics for the evaluation of semantic web applications. Journal of Algorithms and Computational Technology, 4(4), 511-522. ISSN (print) 1748-3018

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011) > Digital Imaging Research Centre (DIRC)
Depositing User: Automatic Import Agent
Date Deposited: 26 Nov 2012 16:27
Last Modified: 26 Nov 2012 16:27
URI: http://eprints.kingston.ac.uk/id/eprint/9347

Actions (Repository Editors)

Item Control Page Item Control Page